# SDR AWXA200200907

- Difficulty date: September 21, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 60,099 hours, 49,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY EQUIPMENT - DURING INSPECTION THE AFT GALLEY EMERGENCY FLASHLIGHT WAS FOUND BLINKING.  MAINTENANCE REPLACED THE BATTERY IN THE AFT GALLEY EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
